# SDR DXTA2025010701855

- Difficulty date: January 5, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N175QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70088
- Aircraft time: 2,573 hours, 861 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR WILL NOT CLOSE USING INSIDE OR OUTSIDE SWITCHES. WITH AND WITHOUT APU POWER.   PERFORMED OPERATIONAL TESTS. NO DEFECTS NOTED. OPS CHECK GOOD. IAW GL-7500 AMP BD700-A-J52-1 -01-00AAA-320A-A.
